Product Code: 556106
Shop all ADVIL products now!
  ADVIL Extra Strength Liqui-Gels Ibuprofen 400 mg 50 Gelcaps
Roll over image to zoom in

ADVIL
 
Extra Strength Liqui-Gels Ibuprofen 400 mg 50 Gelcaps

$17.99
AvailabilityIN STOCK

If pain killers ran a marathon, Advil Extra Strength Liqui-Gels 400 mg (50) would be ahead of the pack! Advil Liqui-Gels liquid gelcap formula starts working faster than any other non-prescription medication. You get maximum pain relief that lasts. 

  • migraine pain
  • migraine symptoms (e.g. nausea, and sensitivity to light and sound) 
  • headache
  • menstrual pain
  • backache
  • toothache
  • fever
  • arthritis pain
  • muscle & joint pain

Advil Extra Strength Liqui-Gels contains the following ingredients:

  • solubilized ibuprofen (free acid and potassium salt) 400 mg
  • gelatin
  • lecithin (soy)
  • medium chain triglycerides
  • pharmaceutical ink
  • polyethylene glycol
  • potassium hydroxide
  • purified water
  • sorbitan
  • sorbitol
  • Store out of reach of children.
  • Read label carefully before using product.
  • Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. 
  • Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. 
  • Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. 
  • Consult your physician if the pain or fever persists for more than 5 days. 
  • Do not exceed the recommended dose unless advised by a physician.
  • If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. 
  • In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.